# SDR REXA2022073100556

- Difficulty date: July 17, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: MM67036482003
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY, STRINGER CLIP CORRODED AT FS1015 AND STGR23L.  INSTALLED NEW CLIP ON STGR 23L @ FS 1015, P/N: MM670-36482-003 IAW CRJ 900 SRM 51-42-06-001-001-A01, RESTORED FINISH IAW CRJ 900 SRM (TR51-0068) 51-21-16-001-001-A01.
